`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 5,     May 2017

1

On uniqueness properties of solutions of the Toda and Kac--van Moerbeke hierarchies    Pages : 2259 - 2264

Isaac Alvarez-Romero and Gerald Teschl

 Abstract       References       Full Text      Related Articles

2

Periodic solutions for a superlinear fractional problem without the Ambrosetti-Rabinowitz condition    Pages : 2265 - 2284

Vincenzo Ambrosio

 Abstract       References       Full Text      Related Articles

3

Uncountably many planar embeddings of unimodal inverse limit spaces    Pages : 2285 - 2300

Ana Anušić,  Henk Bruin and Jernej  Činč

 Abstract       References       Full Text      Related Articles

4

Control systems on flag manifolds and their chain control sets    Pages : 2301 - 2313

Victor Ayala,  Adriano Da Silva and Luiz A. B. San Martin

 Abstract       References       Full Text      Related Articles

5

Feedback boundary stabilization of 2D fluid-structure interaction systems    Pages : 2315 - 2373

Mehdi Badra and Takéo Takahashi

 Abstract       References       Full Text      Related Articles

6

Homogenization of trajectory attractors of 3D Navier--Stokes system with randomly oscillating force    Pages : 2375 - 2393

Kuanysh A. Bekmaganbetov,  Gregory A. Chechkin,  Vladimir V. Chepyzhov and Andrey Yu. Goritsky

 Abstract       References       Full Text      Related Articles

7

Stability of pyramidal traveling fronts in the degenerate monostable and combustion equations I    Pages : 2395 - 2430

Zhen-Hui Bu and Zhi-Cheng Wang

 Abstract       References       Full Text      Related Articles

8

Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms    Pages : 2431 - 2453

Jorge Ferreira and Hermenegildo Borges de Oliveira

 Abstract       References       Full Text      Related Articles

9

Existence of solutions for a class of abstract neutral differential equations    Pages : 2455 - 2482

Hernán R. Henríquez,  Claudio Cuevas,  Juan C. Pozo and Herme Soto

 Abstract       References       Full Text      Related Articles

10

Traveling waves and entire solutions for an epidemic model with asymmetric dispersal    Pages : 2483 - 2512

Wan-Tong Li,  Wen-Bing Xu and Li Zhang

 Abstract       References       Full Text      Related Articles

11

Population dynamical behavior of a two-predator one-prey stochastic model with time delay    Pages : 2513 - 2538

Meng Liu,  Chuanzhi Bai and Yi Jin

 Abstract       References       Full Text      Related Articles

12

Fourier spectral approximations to the dynamics of 3D fractional complex Ginzburg-Landau equation    Pages : 2539 - 2564

Hong Lu,  Shujuan Lü and Mingji Zhang

 Abstract       References       Full Text      Related Articles

13

Parabolic arcs of the multicorns: Real-analyticity of Hausdorff dimension, and singularities of $Per_n(1)$ curves    Pages : 2565 - 2588

Sabyasachi Mukherjee

 Abstract       References       Full Text      Related Articles

14

Positive solutions for perturbations of the Robin eigenvalue problem plus an indefinite potential    Pages : 2589 - 2618

Nikolaos S. Papageorgiou,  Vicenţiu D. Rădulescu and Dušan D. Repovš

 Abstract       References       Full Text      Related Articles

15

Traveling fronts bifurcating from stable layers in the presence of conservation laws    Pages : 2619 - 2651

Alin Pogan and Arnd Scheel

 Abstract       References       Full Text      Related Articles

16

Existence and uniqueness of positive solutions for a class of logistic type elliptic equations in $\mathbb{R}^N$ involving fractional Laplacian    Pages : 2653 - 2668

Alexander Quaas and Aliang Xia

 Abstract       References       Full Text      Related Articles

17

Equivalent formulations for steady periodic water waves of fixed mean-depth with discontinuous vorticity    Pages : 2669 - 2680

Silvia Sastre-Gomez

 Abstract       References       Full Text      Related Articles

18

Multidimensional stability of time-periodic planar traveling fronts in bistable reaction-diffusion equations    Pages : 2681 - 2704

Wei-Jie Sheng and Wan-Tong Li

 Abstract       References       Full Text      Related Articles

19

Periodic solutions for a prescribed-energy problem of singular Hamiltonian systems    Pages : 2705 - 2715

Mitsuru Shibayama

 Abstract       References       Full Text      Related Articles

20

Diagonal stationary points of the Bethe functional    Pages : 2717 - 2743

Grzegorz Siudem and Grzegorz  Świątek

 Abstract       References       Full Text      Related Articles

21

Topological pressure for the completely irregular set of Birkhoff averages    Pages : 2745 - 2763

Xueting Tian

 Abstract       References       Full Text      Related Articles

22

The existence of nontrivial solutions to Chern-Simons-Schrödinger systems    Pages : 2765 - 2786

Youyan Wan and Jinggang Tan

 Abstract       References       Full Text      Related Articles

23

Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped wave equation with multiplicative noise    Pages : 2787 - 2812

Zhaojuan Wang and Shengfan Zhou

 Abstract       References       Full Text      Related Articles

24

Monotonicity and uniqueness of wave profiles for a three components lattice dynamical system    Pages : 2813 - 2827

Chin-Chin Wu

 Abstract       References       Full Text      Related Articles

25

Global solutions to the Chemotaxis--Navier--Stokes equations with some large initial data    Pages : 2829 - 2859

Xiaoping Zhai and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles

26

On the limit quasi-shadowing property    Pages : 2861 - 2879

Fang Zhang and Yunhua Zhou

 Abstract       References       Full Text      Related Articles

27

Persistence and stationary distribution of a stochastic predator-prey model under regime switching    Pages : 2881 - 2897

Li Zu,  Daqing Jiang and Donal O'Regan

 Abstract       References       Full Text      Related Articles